Nonlinear differential equations with forcing terms

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)758-765
Number of pages8
JournalProceedings of the American Mathematical Society
Volume15
Issue number5
DOIs
StatePublished - Jan 1 1964
Externally publishedYes

Fingerprint

Forcing Term
Nonlinear Differential Equations
Differential equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Nonlinear differential equations with forcing terms. / Brauer, Fred.

In: Proceedings of the American Mathematical Society, Vol. 15, No. 5, 01.01.1964, p. 758-765.

Research output: Contribution to journalArticle

@article{6fb122867e01459091792a3393c77264,
title = "Nonlinear differential equations with forcing terms",
author = "Fred Brauer",
year = "1964",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1964-0166452-8",
language = "English (US)",
volume = "15",
pages = "758--765",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "5",

}

TY - JOUR

T1 - Nonlinear differential equations with forcing terms

AU - Brauer, Fred

PY - 1964/1/1

Y1 - 1964/1/1

UR - http://www.scopus.com/inward/record.url?scp=0348181572&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0348181572&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1964-0166452-8

DO - 10.1090/S0002-9939-1964-0166452-8

M3 - Article

AN - SCOPUS:0348181572

VL - 15

SP - 758

EP - 765

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 5

ER -